# SDR IXXA20211002049

- Difficulty date: October 2, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 96,975 hours, 17,079 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

ENROUTE KRFD TO KSMF, LEFT ENGINE HAD HIGH VIBRATION AT IDLE ON DESCENT (4.6 N2 ON THE VIB GAUGE) AUDIBLE INDICATIONS SIMILAR TO GRINDING. EMERGENCY DECLARATION WITH AIR TRAFFIC CONTROL FOR PRIORITY LANDING AT CONGESTED AIRPORT. AIRCRAFT LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS TAKEN. AIRCRAFT GROUND ON LANDING FOR FAULT ISOLATION.
